Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Cysts and infertility due to hormonal imbalance - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Thyroid Problem and Hormonal Problems
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   I have regular 28 days cycle. Doctor practiced clomid 100mg (D5 to D9) + IRS-1 for 30 days + B-long-F (30 days) + Duphastron (D15 - D24). I had this set of medicines for 4 menstrual cycles. When i am having this Duphaston I got leg pain and my periods doesn t start up clearly. Also When I am taking this medicine I did blood test Prolactin(25.81ng/ml),LH(2.56) and fasting Insulin(10.5) on 3rd cycle. I missed FSH. Then on the next cycle(4th cycle) I took FSH(4.4 mIU/ml). my TSH normal.DOctor said my FSH is low that s why I am not conceiving. I said her when i am in the above set of medicines , I am not getting clear periods, Shall i wait for one more cycle and take FSH reading again . She said no not required your FSH is low that s why you may not conceive . she gave me again the above set of medicines for next cycle along with Gonal F 75IU injection on D5 and D6. I did a follicular study and i didn t ovulate. on seeing my songram report doctor said i have multiple cyst and I need laproscopy. on the next cycle on D10 I had lapro and doctor found a follicular cyst. DOctor said there is no space for the dominant follicle to develop thats why I got cyst . She said within 2 months I will conceive and she didn t gave me any tablet to me. But after laproscopy my cycles become irregular. Cycle length was 28,31,37,17.I called her up after fourth cycle (17 days). SHe asked me to take TSH,FSH(5.6),LH again.Everything was normal. SHe induced my cycle with letrozole and we did follicular study i ovulated and conceived the same month. I read that GOnal F has ovarain cyst as side effects. Did I got cyst because of GOnal F? And why did my cycle when irregular after Laproscopy?
Doctor :   Hi
Doctor :   I am Dr.
Doctor :   Let me read your query
User :   Hello Doctor This is
User :   You are a Gyno?
Doctor :   no but if you want we have a gynecologist on the panel and you can be referred .There are 2 options for you
User :   I want a Gynocologist
Doctor :   either you can chose the set up a phone conversation or you can email your query, this service is known as specialist opinion
Doctor :   there is a fee for it and if you chose to go for any of the above way ,
Doctor :   then i will be REFUNDING you your this chat money
User :   You can't help me on this query?
Doctor :   i am a general physician i can surely help you within my expertise
User :   Please help me. I just want to know whether i got problem because of medicine or not
Doctor :   may i know your age please ?
User :   26
Doctor :   so you were taking the medications in the first place for ovulation?
User :   yep. all medicines were given on a assumption by doctor.
User :   I believe clearly i don't have any problem
Doctor :   how long had you been trying to conceive before you were put the meds??
User :   6 months
Doctor :   ok usually the recommended time to wait is one year
Doctor :   before a women a put on pills
User :   hmmm.
Doctor :   what are your present symptoms now ?
User :   I delivered a baby girl she is 3 months.
User :   I just want to know why i got cyst and why my cycle went irregular after laproscopy?
User :   I got cyst in a particular cycle on which i had Gonal F injection
User :   I never had a history of cyst and after laproscopy also i dodn't got cyst
Doctor :   irregular periods are usually seen after laproscopy, and as far as the cysts are concern there are few factors that can cause it
Doctor :   1) Irregular menstrual cycles
Doctor :   2) Early menstruation (11 years or younger)
Doctor :   3) Hypothyroidism or hormonal imbalance
Doctor :   it can be any one of them
User :   before laproscopy i had regular cycles 28 days
User :   my TSH was always in normal range
Doctor :   it is a minor side effect
User :   Minor side effect of what?
User :   I am not getting it.
Doctor :   after laroscopy some women do complain of irregular periods for some time
Doctor :   which reverse back to normal in few cycles
User :   so why did i got cyst?
User :   ok fine doctor. I will contact a gyno
User :   Bye
Doctor :   i told you the most common cause for a woman to develop cyst , usually its hormonal imbalance
Doctor :   your welcome
Doctor :   take care
Doctor :   bye
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor